Skip to main content
Article
Rank 2 affine MV polytopes
Representation Theory of The American Mathematical Society (2013)
  • Pierre Baumann, University of Strasbourg
  • Thomas Dunlap, Hebrew University of Jerusalem
  • Joel Kamnitzer, University of Toronto
  • Peter Tingley, Loyola University Chicago
Publication Date
August 5, 2013
DOI
10.1090/S1088-4165-2013-00438-7
Citation Information
Pierre Baumann, Thomas Dunlap, Joel Kamnitzer and Peter Tingley. "Rank 2 affine MV polytopes" Representation Theory of The American Mathematical Society Vol. 17 Iss. 15 (2013) p. 442 - 468
Available at: http://works.bepress.com/peter-tingley/12/